# SDR UALA2010012900369

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,384 hours, 9,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  DOOR 2 GALLEY AREA LT LOWER FWD WALL.   RELAMPED. OPS NORMAL.
